# SDR SWIA202265710

- Difficulty date: March 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STRINGER 20 BETWEEN FS. 437.00 AND FS. 453.00 HAS CORROSION.    (C CHECK RO 5/23/22)    REMOVED DAMAGED SECTION OF STGR 20R FROM FS349 TO FS477 AND REPLACED WITH NEW STRINGER SECTION  REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-31401 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY LEAK CHECKS GOOD.
